# SDR ASAA0380009

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5260 · Entrance Stairs
- Part: Brace
- Part number: 5910368
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT AIRSTAIR LEFT SIDE BRACE CRACKED AT LOWER FORWARD END.  STOP DRILLED CRACK AND INSTALLED ANGLE DOUBLER PER SRM 51-10-2, 51-10-4, 51-30-2, AND 52-01.  (M)
